# SDR 2025F00261

- Difficulty date: November 7, 2025
- Submitted: November 7, 2025
- Operation: General aviation
- Aircraft: N675QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0212
- Aircraft time: 6,349 hours, 4,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tunnel Wall
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED LEVEL 2 CORROSION ON LH AND RH NLG TUNNEL SKINS PER AQRD ERO-986034 REV.IR, TITLED "N675QS NLG TUNNEL CORROSION" DATED 28OCT25. SUPPORTED BY FAA FORM 8110-3 DATED 10/28/2025.
